• Title of article

    A new bounded real lemma representation for the continuous-time case

  • Author/Authors

    Shaked، نويسنده , , U.، نويسنده , , V. Suplin، نويسنده , , V، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2001
  • Pages
    7
  • From page
    1420
  • To page
    1426
  • Keywords
    Differential linear matrix inequality (DLMI) , recursivelinear matrix inequalities (LMIs) , Robust control.
  • Journal title
    IEEE Transactions on Automatic Control
  • Serial Year
    2001
  • Journal title
    IEEE Transactions on Automatic Control
  • Record number

    386010